# SDR AALA20100407TUL21

- Difficulty date: April 7, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 29,562 hours, 12,382 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAD - CREW REPORTED ON CLIMBOUT RIGHT WING TO BODY OVERHEAT DETECTION INDICATION ILLUMINATED.  EMERGENCY DECLARED RETURNED IAD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE DUCT CLAMP TO RIGHT WING ANTI-ICE DUCT NEAR KRUEGER FLAP AND TEMP SENSOR.  CLAMP RETORQUED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
